On a class of parabolic equation with variable density and absorption

Kersner, R. and Reyes, G. and Tesei, A. (2002) On a class of parabolic equation with variable density and absorption. ADVANCES IN DIFFERENTIAL EQUATIONS, 7 (2). pp. 155-176.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2802

Update Item Update Item